Steroids For Sale

Announcement

Collapse
No announcement yet.

Slight pain after Sub-Q injections [Hexarelin & MOD GRF]

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Slight pain after Sub-Q injections [Hexarelin & MOD GRF]

    I got Hexarelin and MOD GRF 1-29 from a trusted vendor, started injecting yesterday. I swabbed both the tops of the vials and the top of the BA water thoroughly before reconstituting the peptides, then discarded that needle and used two new needles to draw and pin the peptides (one syringe for each peptide, so I didn't mix the two in one syringe). I used 30g 1/2" insulin syringes

    I pinned into my abdominal fat on both sides, approximately 1.5" away from the bellybutton. Didn't feel anything during the actual injection except for very light pain and minor itching. However, since my last injections yesterday I've noticed that I feel a slight pain in the injection site on my left side (right side appears to be fine, or at least isn't affected to the same extent). There's no redness, the area doesn't appear to be swelled, and no itching, either. It's just tender to the touch, hurts a bit if I press down on it. Definitely not unbearable pain or anything too bad.

    Is this normal PIP for Sub-Q injections or should I be worried about infection/abscess? I'm pretty paranoid about this kinda stuff so I sanitized basically everything in my field of view when I was getting ready to pin, and as I said swabbed every vial I used well before reconstituting, drawing, etc. Even wore latex gloves (same kind a doctor wears) when pinning.


    Another question: I didn't feel any sides at all from either of the two peptides. I pinned on an empty stomach each time, waited at least 30 minutes before consuming any calories post-injection, but I never felt any dizziness or "head rush", pain in joints, or really anything at all other than slight tingling and itching in the injection area, which quickly went away and did not return. Should I be concerned about the legitimacy of the peptides?

  • #2
    What did you use to mix the peptides up? Bacteriostatic water or other?

    Comment


    • #3
      Originally posted by warmouth View Post
      What did you use to mix the peptides up? Bacteriostatic water or other?
      I reconstituted with Bacteriostatic Water. Of course, made sure to swab the vial's stopper prior to drawing the water

      Comment


      • #4
        It doesn't sound like anything to be concerned with. It may be high benzyl alcohol content in the bacteriostatic water, as is often the case when you don't make it yourself. I would just stay sterile and swab the stopper and the area of injection and try again. And I wouldn't worry about the legitimacy of the peps. They're rarely faked.

        Comment


        • #5
          Where are your peptides from?

          I have gotten an allergic reaction and res itchy welts to some peptides. It subsides in a couple of days.

          Comment

          Working...
          X